# SDR UPS04M42720

- Difficulty date: April 26, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK CABIN ALONG STA 1341, APPROX 77 INCH RBL FOUND SEAT TRACK CORRODED.  CORROSION REMOVED PER SRM 51-21-01 VOL 2 REV 34 MAT'L THK 0.100 INCH THK REMOVED 0.021 INCH FOUND EXCEED LIMIT PER SRM 53-70-00 VOL 1 REV 34.  CORRODED SEAT TRACK CUTOUT AT STA 1262-1391 RBL 75.25 PER SRM 53-70-00 VOL1 REV 34.  NEW SEAT TRACK, SPLICE & SPLICE PLATE FABRICATED & INSTALLED PER SRM 53-70-00 VOL 1, REV 34.
